I need to know whwt to do about my rashes

Patient

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone , benadryl and anti itch creme for 1 and a half days. The rashes seem to be spreading more.

Doctor

A:   Hi.
Thanks for your query.

Read and understood your problem of red rashes on the body which are increasing red rashes on the body except face and knees to ankles. You are using prednisolone, Benedryl and anti-itch cream for one and half day. The rashes seem to be spreading more.

The most probable causes can be:
Exanthema- can occur due to viral infection, some other infections like intestinal or of pharyngeal and so on.
Allergic reaction. This can occur due to any reasons and many cases it is practically difficult to find the cause.
Hence, a proper treatment is the mainstay in such cases.

I would suggest in such a case the following:
Since it is one and half day, and you are under a correct treatment, you can wait and for a day or so and if there is no response, you can get adjustment of the dosages of the medicines which you are already taking namely Prednisolone, Benedryl and anti-itch cream.

Please try to find out the cause of such a rash.
See if there are associated symptoms of running nose, fever, body ache or so.
See if you have eaten or drank something unusual, Do not exposed to some atmosphere containing dust or so.
Also, watch for any gastrointestinal disturbances.

You can always take a clear photograph for reference as the treatment can alter the real clinical picture of the skin lesions and may make proper diagnosis difficult.
.
If there is no response, you can certainly go for second opinion and treatment by a Dermatologist.

I hope this answer helps you to get a proper diagnosis and treatment.
Feel free to discuss further
Regards.

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: Last week, I visited my doctor's office to determine the reason for what appears to be a sinus issue and congestion, ...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews